# SDR SWAA2025090410481

- Difficulty date: September 1, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 44,960 hours, 27,702 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR GIRT BAR HOOK LOOSE.   REPLACED FASTENER IAW AMM 51-40-02.
